# SDR MALA976476

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE WARNING LIGHT ILLUMINATED DURING FLIGHT.  CREW COMPLETED MEMORY ITEMS AND LIGHT WENT OUT.  AIRCRAFT CONTINUED WITHOUT INCIDENT.  MAINTENANCE REPLACED NR 1 CARGO FIRE EXTINGUISHER IAW 26-23-10-4 IN AMM AND PERFORMED OPS CHECK IAW 26-23-00-5 IN AMM.  REPLACED BOTH CARGO SMOKE DETECTORS AND PERFORMED OPS CHECK.  ALL CHECKS GOOD.
